PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On the parity of the Fourier coefficients of the Hauptmoduln $j_{N}(z)$ and $j_{N}^{+}(z)$

Volume 188 / 2019

Moni Kumari, Sujeet Kumar Singh Acta Arithmetica 188 (2019), 171-182 MSC: Primary 11F03; Secondary 11F30, 11F33. DOI: 10.4064/aa171027-15-5 Published online: 15 February 2019

Abstract

We obtain some results about the parity of the Fourier coefficients of the Hauptmoduln $j_{N}(z)$ and $j_{N}^{+}(z)$ for some positive integers $N$. We use elementary methods and the techniques of O. Kolberg’s proof of the parity of the partition function.

Authors

  • Moni KumariSchool of Mathematics
    Tata Institute of Fundamental Research
    Homi Bhabha Road
    Mumbai 400 005, India
    e-mail
  • Sujeet Kumar SinghNational Institute of
    Science Education and Research
    HBNI, Bhubaneswar
    Via-Jatni
    Khurda, Odisha, 752050, India
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image